# SDR HEEA109825

- Difficulty date: June 21, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N778P
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 21,100 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 7665009801105
- Part serial: 0704B
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BEGINNING DESCENT FROM 5500 FT, PASSENGERS AND CREW BEGAN TO SMELL ACRID ODOR FROM CABIN ROOF VENTS.  SECURED CABIN VENT BLOWER AND LOOKED FOR ANY SECONDARY INDICATIONS - NONE FOUND.  AFTER NORMAL LANDING AND SHUTDOWN, FURTHER INVESTIGATION  REVEALED SIGNIGICANT HYDRAULIC ACCUMULATION UNDER NR 2 HYDRAULIC MANIFOLD.  NOTIFIED MAINTENANCE.  MAINTENANCE REPLACED THE CABIN VENT BLOWER MOTOR PART NUMBER 76500-7901-103, SERIAL NUMBER 23-657 DUE TO BURNT WINDINGS AND THE NR  2 HYDRAULIC MODULE  DUE TO FILTER BOWL LEAKING - O-RING HAS BEEN REPLACED PREVIOUSLY.  THE TWO PROBLEMS WERE NOT RELATED.
